# SDR VNAA0705008

- Difficulty date: May 29, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 6,217 hours, 6,069 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Gpu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EXTERNAL GPU DOOR WAS LEFT OPEN ON INITIAL CLIMBOUT.  CREW WAS INSTRUCTED TO RETURN TO CLT AND HAVE THE AIRCRAFT INSPECTED FOR DAMAGE.  CREW LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DAMAGE.  MAINTENANCE CLOSED THE DOOR.  AIRCRAFT WAS RELEASED FOR SERVICE.
